3 months into taking this my husband started with his legs swelling and then terrible palpitations in the night when he would lay down to rest. This did not begin until after a few months of taking the medication. The dose was only 5 mg.
I was put on amlodipine 5mg. and after 1 month my BP did not go down. My Dr. doubled it to 10 mg and then came the swelling of my legs and feet. I also had the flushing as my legs would turn red from the knees down especially after standing on them for a while. The Dr. then put me on a water pill - one half at first and then full strength. I am still having the swelling and last night I had palpitations. I felt better before going on these drugs. Not an answer I know but just wanted to see if anyone else had these problems and how long should I let them go on?
- Norvasc Information for Consumers
- Norvasc Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norvasc (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2009 • 5 answers
Posted 25 Jan 2010 • 2 answers
Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I
Posted 4 Apr 2013 • 2 answers
Posted 17 Oct 2013 • 1 answer
Posted 1 Nov 2013 • 1 answer